# SDR DXTA2024041711527

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 1,610 hours, 865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS EXTREMELY DIFFICULT TO OPEN FROM OUTSIDE AIRCRAFT.  VERFIED MED HANDLE IS HARD/STIFF TO OPERATE FROM EXTERIOR ACCOMPLISHED GVI OF MED FRAME AND LOCKS AND NOTED UPPER MED TUBE LATCH PAWLS VERY STIFF CLEANED AND LUBERICATED AS REQUIRED IAW CL-650 SPM 20-00-00 CYCLED DOOR OPEN/CLOSE MULTIPLE TIMES AND DOOR NOW OPERATES NORMALLY ACCOMPLISHED OPERATIONAL TEST OF MED LATCH MECHANISIM IAW CL-650 AMM 52-11-04-710-801 AND ALL CHECKS ARE SATISFACTORY NO DEFECTS NOTED AT THIS TIME.
